# SDR QXEA200800039

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 2,723 hours, 2,660 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- FLIGHT 2403 - LAVATORY SMOKE DETECTOR WENT OFF AFTER TAKEOFF FOR 30 SECONDS.  FLIGHT ATTENDANTS NOTED NO SMOKE OR FIRE.  MAINTENANCE COMPLIED WITH OPERATIONAL TEST OF THE SMOKE DETECTOR IAW 26-12-11-710-801.  NO DEFECTS NOTED.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
